# SDR SWAA2018040420959

- Difficulty date: March 18, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,104 hours, 37,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7530251
- Condition: Corroded
- Location: Bs 328-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER CREASE BEAM ANGLE CORRODED BETWEEN BS 328 TO 360.  R & R THE CREASE BEAM IAW SRM & DWG.
